# SDR AALA20010720

- Difficulty date: April 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901908
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 19 - EN ROUTE JFK-LAX, DURING CRUISE DETECTED LEFT ENGINE FIRE LOOP 1 AND 2 ILLUMINATE.  DIVERTED STL AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE UPPER FIRE LOOP ASSEMBLY.  ACCOMPLISHED FIRE LOOP OPERATIONAL CHECKS PER THE MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
